Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1977, Volume 143, Pages 68–87 (Mi tm2546)  

This article is cited in 9 scientific papers (total in 10 papers)

Some properties of orthogonal convergence system

B. S. Kashin


Full text: PDF file (1491 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1980, 143, 73–92

Bibliographic databases:
UDC: 517.5

Citation: B. S. Kashin, “Some properties of orthogonal convergence system”, Analytic number theory, mathematical analysis and their applications, Collection of articles dedicated to I. M. Vinogradov on the occasion of his eighty-fifth birthday, Trudy Mat. Inst. Steklov., 143, 1977, 68–87; Proc. Steklov Inst. Math., 143 (1980), 73–92

Citation in format AMSBIB
\Bibitem{Kas77}
\by B.~S.~Kashin
\paper Some properties of orthogonal convergence system
\inbook Analytic number theory, mathematical analysis and their applications
\bookinfo Collection of articles dedicated to I.\,M.~Vinogradov on the occasion of his eighty-fifth birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1977
\vol 143
\pages 68--87
\mathnet{http://mi.mathnet.ru/tm2546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=481907}
\zmath{https://zbmath.org/?q=an:0447.42005}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1980
\vol 143
\pages 73--92


Linking options:
  • http://mi.mathnet.ru/eng/tm2546
  • http://mi.mathnet.ru/eng/tm/v143/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “Luzin's work on the metric theory of functions”, Russian Math. Surveys, 40:3 (1985), 15–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. P. L. Ul'yanov, “Development of D. E. Men'shov's results in the theory of orthogonal series”, Russian Math. Surveys, 47:5 (1992), 49–70  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Ulyanov P., “Menshoff,D.Y. Papers on the Theory of Orthogonal Series and Its Further Development”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1992, no. 4, 8–24  mathscinet  isi
    5. A. S. Krantsberg, “Divergent Fourier series of integrable functions with respect to orthonormal systems”, Math. Notes, 63:5 (1998), 631–637  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Kazarian K., “a Complete Orthonormal System of Divergence”, J. Funct. Anal., 214:2 (2004), 284–311  crossref  mathscinet  zmath  isi  scopus
    7. Kazarian K., “the Zero-One Law For a Complete Orthonormal System”, C. R. Math., 339:5 (2004), 335–337  crossref  mathscinet  zmath  isi  scopus
    8. K. S. Kazarian, “On the Ul'yanov problem”, Sb. Math., 197:12 (2006), 1805–1826  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. O. V. Besov, S. V. Bochkarev, B. I. Golubov, A. A. Gonchar, M. I. D'yachenko, V. V. Kozlov, S. V. Konyagin, Yu. V. Malykhin, S. M. Nikol'skii, M. K. Potapov, V. A. Sadovnichii, S. A. Telyakovskii, “Boris Sergeevich Kashin (on his 60th birthday)”, Russian Math. Surveys, 66:4 (2011), 825–828  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. L. D. Gogoladze, V. Sh. Tsagareishvili, “Unconditional convergence of Fourier series for functions of bounded variation”, Siberian Math. J., 59:1 (2018), 65–72  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:325
    Full text:92

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021